# SDR SWAA021885

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 51,762 hours, 49,928 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 65C25798
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION FELT ABOVE 280 KNOTS.  REMOVED AND REPLACED LEFT INBD ELEVATOR TAB HINGE FITTING PER MM.
